BibTeX record journals/moc/LecarosZ16

download as .bib file

@article{DBLP:journals/moc/LecarosZ16,
  author    = {Rodrigo Lecaros and
               Enrique Zuazua},
  title     = {Control of 2D scalar conservation laws in the presence of shocks},
  journal   = {Math. Comput.},
  volume    = {85},
  number    = {299},
  pages     = {1183--1224},
  year      = {2016},
  url       = {https://doi.org/10.1090/mcom/3015},
  doi       = {10.1090/mcom/3015},
  timestamp = {Sun, 28 May 2017 13:23:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/moc/LecarosZ16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics